# SDR CA000307007

- Difficulty date: February 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 9,795 hours
- Engine: Pwa R985AN14B
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Vertical Stab
- Part time: 9,941 hours
- Component: Vertical Stabilizer, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REQUIRED BY CF91-42 FOUND FRONT SPAR AND GUSSET PLATES CRACKED.  P/N''S C2TP57 AND C2TP171 WERE REPLACED.
